# SDR UALA2010102203911

- Difficulty date: October 21, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 65,258 hours, 20,171 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SEAT 8B INOPERATIVE.   TROUBLESHOT EMERGENCY EXIT LIGHT SEAT 8B TO A BAD LAMP.  R & R SEAT 8B EMERGENCY LIGHT AND OPS CHECK GOOD.
